×

zbMATH — the first resource for mathematics

The traveling-salesman problem and minimum spanning trees. II. (English) Zbl 0232.90038

MSC:
90C10 Integer programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon, ”The relaxation method for linear inequalities,”Canadian Journal of Mathematics 6 (1954) 382–392. · Zbl 0055.35001 · doi:10.4153/CJM-1954-037-2
[2] M. Bellmore and G.L. Nemhauser, ”The traveling salesman problem: a survey”,Operations Research 16 (1968) 538–558. · Zbl 0213.44604 · doi:10.1287/opre.16.3.538
[3] G.A. Croes, ”A method for solving traveling salesman problems,”Operations Research 6 (1958) 791–812. · doi:10.1287/opre.6.6.791
[4] G.B. Dantzig, D.R. Fulkerson and S.M. Johnson, ”Solution of a large scale traveling salesman problem”,Operation Research 2 (1954) 393–410. · doi:10.1287/opre.2.4.393
[5] E.W. Dijkstra, ”A note on two problems in connexion with graphs,”Numerische Mathematik 1 (1959) 269–271. · Zbl 0092.16002 · doi:10.1007/BF01386390
[6] D. Gale, ”Optimal assignments in an ordered set: an application of matroid theory,”Journal of Combinatorial Theory 4 (1968) 176–180. · Zbl 0197.00803 · doi:10.1016/S0021-9800(68)80039-0
[7] M. Held and R.M. Karp, ”The traveling-salesman problem and minimum spanning trees,”Operations Research 18 (1970) 1138–1162. · Zbl 0226.90047 · doi:10.1287/opre.18.6.1138
[8] M. Held and R.M. Karp, ”A dynamic programming approach to sequencing problems,”Journal of the Society for Industrial and Applied Mathematics 10 (1962) 196–210. · Zbl 0106.14103 · doi:10.1137/0110015
[9] L.L. Karg and G.L. Thompson, ”A heuristic approach to solving traveling salesman problems,”Management Science 10 (1964) 225–248. · doi:10.1287/mnsc.10.2.225
[10] J.B. Kruskal, ”On the shortest spanning subtree of a graph and the traveling salesman problem,”Proceedings of the American Mathematical Society 2 (1956) 48–50. · Zbl 0070.18404 · doi:10.1090/S0002-9939-1956-0078686-7
[11] S. Lin, ”Computer solution of the traveling salesman problem,”Bell System Technical Journal 44 (1965) 2245–2269. · Zbl 0136.14705
[12] T. Motzkin and I.J. Schoenberg, ”The relaxation method for linear inequalities,”Canadian Journal of Mathematics 6 (1954) 393–404. · Zbl 0055.35002 · doi:10.4153/CJM-1954-038-x
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.